MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL OPTIMA; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON, S.A. BD PHASEAL OPTIMA; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515052
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation no photos or physical samples that display the reported condition were available for investigation.Product undergoes inspections throughout the manufacturing process to ensure the quality and functionality of the device, including verification all critical dimensions are within specification.As the lot involved in this incident is unknown, a device history review cannot be performed, and additional retained samples cannot be evaluated.Based on the available information we are not able to identify a root cause at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the bd injector n35-o disconnected at the luer lock.The following information was provided by the initial reporter: disconnection happened between the phaseal optima connector and the fresenius volumat line.Injector and connector were still connected but the disconnection happened between the phaseal optima and the fresenius line.Per rep's response: the video has been withdrawn as it was an event that was previously reported.They sent it with the email notification but was not part of this event.I have spoken to them and it is clear that the only disconnect happened between the fresenius line and the injector per rep: the video is not relevant to this event.They did not retain the device so nothing to return.Additional information provided: there was a leakage that occurred from the end of the fresenius line.No patient or clinician injury.Line was reconnected and treatment completed.

Brand Name
BD PHASEAL OPTIMA
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24719619
Report Number3003152976-2026-00152
Device Sequence Number6109732
Product Code ONB
UDI-Device Identifier00382905150524
UDI-Public(01)00382905150524
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K181221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515052
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown